Join the 'Refresh' group to help and get support from people like you.
We found 15 questions associated with the 'Refresh' topic.
Posted 20 Nov 2017 by • 0 answers
I have been diagnosed with preglacoma. I am worried about optic nerve pressure.
Posted 12 Nov 2017 by • 0 answers
Posted 3 Sep 2017 by • 0 answers
I used the same vial for four days. Will it damage my eyes? I just stopped (only started using it this week). Need I worry or go to eye doctor?
Posted 31 Jul 2017 by • 0 answers
I have used refresh eye tears 4 times a day and refresh liquigel 4 times a day together,is it harmful to my eyes? my vision is blurred sfter using these.
Posted 21 Nov 2015 by • 1 answer
My son left the eye drops in his truck overnight and they froze, can he still use them after they thaw out
Posted 21 Jan 2015 by • 1 answer
I call vet they said make her throw up... I did... do I need to do anything else
Posted 20 Nov 2014 by • 1 answer
as a dependent on hypo tears for almost 20 years since none of other brands like genteal, systane , refresh and some others I have tried help my condition. I am desperate to have them handy.
Posted 26 Aug 2014 by • 2 answers
Applied refresh eye drops on both eyes and lubricant eye ointment on both eyes. Blur vision occurred. How long does blur vision lasts.
Posted 20 Mar 2014 by • 1 answer
It went both through the washer and dryer inside a pair of shorts. The bottle wasn't damaged.
Posted 1 Nov 2013 by • 1 answer
Truly an emergency
Herpes Simplex Dendritic Keratitis - I am suffering from herpes simplex keratitis for 12 days now.my
Posted 26 Jul 2013 by • 1 answer
... ophthalmologist has suggested acyclovir ointment,acyclovir 400mg thrice a day,moxifloxacin drops,refresh eye drops,cyclogyl drops,.i was improved by 7th day and my corneal stain had become nil by then.since there was corneal opacity,i was put on steroid drops and oral steroid.i was feeling okay ...
Posted 20 Jan 2013 by • 2 answers
rinse my eyes with refresh gel 3X, sting is gone but i'm worried of any side effects or swelling.
Posted 21 Aug 2009 by • 1 answer
Posted 18 Nov 2009 by • 1 answer
Posted 9 Aug 2009 by • 1 answer